# SDR N6WA2015110503

- Difficulty date: November 3, 2015
- Submitted: November 12, 2015
- Operation: Air carrier
- Aircraft: N374CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10094
- Aircraft time: 29,721 hours, 21,601 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Broken
- Location: Cabin Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR VENT FLAP ICE BREAKER CABLE BROKEN.  R & R DOOR VENT FLAP ICE BREAKER CABLE IAW AMM 52-11-15.  OPERATIONS CHECKED GOOD AT THIS TIME.
